# SDR 98UAL900391

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: ABS012110
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM MESSAGE SHOCK ABSORBER FAULT.  CB RESETS ON LGCIU'S, NO HELP.  DIVERTED TO DENVER AMBER ALERT.  *S/D*  CFDS INDICATED PROX SENSOR 24GA AT FAULT.  REPLACED SENSOR PER MM 32-31-73.
